# SDR REXA2022091902106

- Difficulty date: August 8, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333902
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER CARGO MACHINED BRACKET AFT OF FS661.00+16 BETWEEN STGR 22L-23L	REMOVED AND REPLACED CENTER CARGO MACHINED BRACKET (P/N SH670-33390-2) REF CRJ900 SRM 51-42-06-001-001 AND CRJ SRM 51-42-21-001-001-A01
